- -

Strong Factorizations between Couples of Operators on Banach Function Spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Strong Factorizations between Couples of Operators on Banach Function Spaces

Mostrar el registro completo del ítem

Delgado Garrido, O.; Sánchez Pérez, EA. (2013). Strong Factorizations between Couples of Operators on Banach Function Spaces. Journal of Convex Analysis. 20(3):599-616. http://hdl.handle.net/10251/49019.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/49019

Ficheros en el ítem

Metadatos del ítem

Título: Strong Factorizations between Couples of Operators on Banach Function Spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Let T : X1 --> Y1 and S : X2 --> Y2 be two continuous linear operators between Banach function spaces related to a finite measure space. Under some lattice requirements on the spaces involved, we give characterizations ...[+]
Palabras clave: Banach function space , Factorization of operators , Multiplication operators , Product spaces , Vector measures
Derechos de uso: Cerrado
Fuente:
Journal of Convex Analysis. (issn: 0944-6532 )
Editorial:
Heldermann Verlag
Patrocinador:
Ministerio de Economia y Competitividad, Spain MTM2012-36732-C03-03, MTM2012-36740-C02-02
Junta de Andalucia FQM-262, FQM-4643, FQM-7276
Feder Funds (European Union)
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem